Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Homogeneous foliations of spheres


Author: Duojia Lu
Journal: Trans. Amer. Math. Soc. 340 (1993), 95-102
MSC: Primary 53C12; Secondary 57R30
DOI: https://doi.org/10.1090/S0002-9947-1993-1080171-8
MathSciNet review: 1080171
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we discuss Riemannian foliations of the round sphere. We prove that there are no homogeneous Riemannian foliations of the round sphere with dimensions of the leaves bigger than three.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C12, 57R30

Retrieve articles in all journals with MSC: 53C12, 57R30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1080171-8
Article copyright: © Copyright 1993 American Mathematical Society